# SDR FDEA201111084817

- Difficulty date: November 8, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515551
- Condition: Damaged
- Location: Bs 900-1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CREASE BEAM BS 900-1040 RT HAS AN ELONGATED HOLE.  REMOVED EXISTING CREASEBEAM IAW SRM 51-40-02. . LOCATED, DRILLED AND INSTALLED NEW CREASEBEAM IAW SRM 51-10-02.  TREATED AND PRIMED IAW SRM 51-20-01. APPLIED TOP COAT PER AMM 51-00-07.  MAJOR REPAIR
